Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 60, NWS Tallahassee, FL

April 19, 200716 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 19, 2007, 1:35 PM CDT for 16 counties in Florida. It took effect at Apr 20, 2007, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 19, 2007, 1:35 PM CDT (18:35 UTC)
In effect from
Apr 20, 2007, 12:00 PM CDT
Expired
Apr 20, 2007, 7:00 PM CDT
In force
7 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1840 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 191835
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
235 PM EDT THU APR 19 2007

...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON AND EARLY 
EVENING FOR ALL OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO 
ONGOING LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ALONG 
WITH DISPERSIONS AT OR NEAR 75...

...A RED FLAG WARNING IS NOW IN EFFECT FOR FRIDAY AFTERNOON AND
EARLY EVENING FOR ALL OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE
DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT ALONG WITH DISPERSIONS AT OR NEAR 75...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR SATURDAY AFTERNOON
FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA
BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY AT OR
BELOW 35 PERCENT...

.DISCUSSION...DRY LOW LEVEL AIR HAS COMBINED WITH AFTERNOON
TEMPERATURES IN THE UPPER 70S TO LOWER 80S TO PRODUCE RELATIVE
HUMIDITY VALUES BELOW CRITICAL LEVELS ACROSS MUCH OF THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND. BEHIND ANOTHER COLD FRONT
LATE TONIGHT...ADDITIONAL DRY LOW LEVEL AIR WILL FLOW INTO THE
REGION AND MANY OF THE SAME AREAS WILL ONCE AGAIN SEE AN EXTENDED
PERIOD OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS FRIDAY AFTERNOON
AND EARLY EVENING IN ADDITION TO HIGH DISPERSION INDICES. A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR SATURDAY AS DRY LOW LEVEL AIR
WILL REMAIN IN PLACE...HOWEVER TEMPERATURES ARE LIKELY TO BE A BIT
COOLER AND CRITICAL FIRE WEATHER CONDITIONS ARE NOT AS CERTAIN AT
THIS TIME.

FLZ007-009>011-013-016>019-026-029-200000-
/O.UPG.KTAE.FW.A.0050.070420T1700Z-070421T0000Z/
/O.NEW.KTAE.FW.W.0060.070420T1700Z-070421T0000Z/
/O.NEW.KTAE.FW.A.0051.070421T1700Z-070421T2300Z/
/O.CON.KTAE.FW.W.0059.000000T0000Z-070420T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-LAFAYETTE-
235 PM EDT THU APR 19 2007 /135 PM CDT THU APR 19 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ012-014-015-027-028-034-200000-
/O.UPG.KTAE.FW.A.0050.070420T1700Z-070421T0000Z/
/O.NEW.KTAE.FW.W.0060.070420T1700Z-070421T0000Z/
/O.CON.KTAE.FW.W.0059.000000T0000Z-070420T0000Z/
BAY-GULF-FRANKLIN-WAKULLA-TAYLOR-DIXIE-
235 PM EDT THU APR 19 2007 /135 PM CDT THU APR 19 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ FRIDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

14-MROCZKA
3 follow-up statements
000 
WWUS82 KTAE 200051
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
851 PM EDT THU APR 19 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ FRIDAY FOR THE FLORIDA PANHANDLE AND BIG
BEND FOR LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE 
AND BIG BEND FOR LOW RELATIVE HUMIDITY...

.DISCUSSION...A DRY AIRMASS WILL REMAIN IN PLACE THROUGH SATURDAY.
DAYTIME HEATING WILL COMBINE WITH THIS DRY AIR TO PRODUCE LONG
DURATIONS OF LOW RELATIVE HUMIDITY FRIDAY AFTERNOON...AND POSSIBLY
SATURDAY AFTERNOON. 

FLZ007-009>011-013-016>019-026-029-201200-
/O.CON.KTAE.FW.W.0060.070420T1700Z-070421T0000Z/
/O.CON.KTAE.FW.A.0051.070421T1700Z-070421T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-LAFAYETTE-
851 PM EDT THU APR 19 2007 /751 PM CDT THU APR 19 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ FRIDAY FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR LOW RELATIVE HUMIDITY...

THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT BY LATE FRIDAY
MORNING OR EARLY AFTERNOON...AND REMAIN BELOW 35 PERCENT FOR 4 OR
MORE CONSECUTIVE HOURS. SIMILAR CONDITIONS ARE POSSIBLE SATURDAY
AFTERNOON...BUT IT MAY NOT BE QUITE AS DRY AND THE DURATION OF LOW
HUMIDITY WILL BE MARGINAL FOR A WARNING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ012-014-015-027-028-034-201200-
/O.CON.KTAE.FW.W.0060.070420T1700Z-070421T0000Z/
BAY-GULF-FRANKLIN-WAKULLA-TAYLOR-DIXIE-
851 PM EDT THU APR 19 2007 /751 PM CDT THU APR 19 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ FRIDAY FOR LOW RELATIVE HUMIDITY...

THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT BY LATE FRIDAY
MORNING OR EARLY AFTERNOON...AND REMAIN BELOW 35 PERCENT FOR 4 OR
MORE CONSECUTIVE HOURS. THE RELATIVE HUMIDITY MAY DROP NEAR OR A
LITTLE BELOW 35 PERCENT SATURDAY AFTERNOON...BUT PROBABLY NOT LONG
ENOUGH TO WARRANT A FIRE WEATHER WATCH. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. 

$$

FOURNIER
000 
WWUS82 KTAE 200823
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
423 AM EDT FRI APR 20 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ TODAY FOR THE EASTERN FLORIDA PANHANDLE
AND BIG BEND...EXCEPT FOR THE IMMEDIATE COASTAL AREAS...FOR LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...AND DISPERSION 
VALUES ABOVE 75...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA
PANHANDLE AND BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE
HUMIDITY AT OR BELOW 35 PERCENT...

.DISCUSSION...THE COMBINATION OF DRIER AIR AND TEMPERATURES WARMING
INTO THE UPPER 70S TO NEAR 80 DEGREES THIS AFTERNOON...WILL RESULT
IN RELATIVE HUMIDITIES DROPPING BELOW 35 PERCENT...WITH DISPERSION
LEVELS ABOVE 75...ACROSS ALL BUT THE IMMEDIATE COASTAL AREAS OF
THE EASTERN FLORIDA PANHANDLE AND BIG BEND. AS HIGH PRESSURE AND
DRY CONDITIONS CONTINUE THROUGH THE WEEKEND...INLAND AREAS MAY
SEE RELATIVE HUMIDITY DROP TO 35 PERCENT OR BELOW FOR FOUR OR MORE
HOURS AGAIN ON SATURDAY AFTERNOON.

FLZ007-009>011-013-016>019-026-029-210000-
/O.CON.KTAE.FW.W.0060.070420T1700Z-070421T0000Z/
/O.CON.KTAE.FW.A.0051.070421T1700Z-070421T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-LAFAYETTE-
423 AM EDT FRI APR 20 2007 /323 AM CDT FRI APR 20 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO EXPECTED
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...AND DISPERSION
VALUES ABOVE 75...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO DEVELOP BY THIS AFTERNOON. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ012-014-015-027-028-034-210000-
/O.CON.KTAE.FW.W.0060.070420T1700Z-070421T0000Z/
BAY-GULF-FRANKLIN-WAKULLA-TAYLOR-DIXIE-
423 AM EDT FRI APR 20 2007 /323 AM CDT FRI APR 20 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR ALL BUT THE 
IMMEDIATE COASTAL AREAS DUE TO EXPECTED LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...AND DISPERSION VALUES ABOVE 75...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO DEVELOP BY THIS AFTERNOON. THE LOW RELATIVE HUMIDITY WILL
ENHANCE FIRE GROWTH POTENTIAL.

$$

DUVAL
000 
WWUS82 KTAE 201735
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
135 PM EDT FRI APR 20 2007

...THE RED FLAG WARNING FOR THE MUCH OF THE FLORIDA BIG BEND WITH
THE EXCEPTION OF LIBERTY AND FRANKLIN COUNTIES FOR THIS AFTERNOON
AND EARLY EVENING HAS BEEN CANCELLED...

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
TODAY FOR THE EASTERN FLORIDA PANHANDLE AND LIBERTY AND FRANKLIN 
COUNTIES IN THE FLORIDA BIG BEND...EXCEPT FOR THE IMMEDIATE
COASTAL AREAS...FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...AND DISPERSION VALUES ABOVE 75...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR INLAND PORTIONS OF THE FLORIDA
PANHANDLE AND BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE
HUMIDITY AT OR BELOW 35 PERCENT...

.DISCUSSION...CLOUD COVER HAS HELD IN PLACE A BIT LONGER THAN
EXPECTED OVER PORTIONS OF THE FLORIDA BIG BEND THIS AFTERNOON. AS
A RESULT TEMPERATURES ARE A BIT COOLER AND LESS DIURNAL MIXING HAS
OCCURRED IN THIS AREA. FOR THIS REASON DISPERSION INDICES WILL BE
LOWER THAN EXPECTED AND WILL REMAIN BELOW 75 THROUGH THE DAY.
CRITICAL DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE ALSO
NOT EXPECTED IN THESE AREAS AND THE RED FLAG WARNING HAS BEEN
CANCELLED. ACROSS THE REST OF THE WARNING AREA ABUNDANT SUNSHINE
AND MIXING SHOULD STILL ALLOW RED FLAG CONDITIONS TO BE MET.
CONTINUED DRY CONDITIONS ARE EXPECTED INTO THE DAY ON
SATURDAY...HOWEVER RED FLAG CONDITIONS ARE UNCERTAIN AT THIS TIME
DUE TO COOLER AFTERNOON TEMPERATURES AND WILL LEAVE THE FIRE
WEATHER WATCH ALONE. 

FLZ016>019-029-210000-
/O.CAN.KTAE.FW.W.0060.000000T0000Z-070421T0000Z/
/O.CON.KTAE.FW.A.0051.070421T1700Z-070421T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-LAFAYETTE-
135 PM EDT FRI APR 20 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...
...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON AND EARLY
EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THIS AFTERNOON AND EARLY EVENING. CLOUD COVER HAS
HELD IN PLACE A BIT LONGER THAN EXPECTED RESULTING IN A BIT COOLER
TEMPERATURES AND LESS DIURNAL MIXING. FOR THIS REASON DISPERSION
INDICES WILL BE LOWER THAN EXPECTED AND REMAIN BELOW 75 THROUGH
THE DAY AND CRITICAL DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT ARE NOT EXPECTED.  

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ027-028-034-201845-
/O.CAN.KTAE.FW.W.0060.000000T0000Z-070421T0000Z/
WAKULLA-TAYLOR-DIXIE-
135 PM EDT FRI APR 20 2007

...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON AND EARLY
EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR THIS AFTERNOON AND EARLY EVENING. CLOUD COVER HAS
HELD IN PLACE A BIT LONGER THAN EXPECTED RESULTING IN A BIT COOLER
TEMPERATURES AND LESS DIURNAL MIXING. FOR THIS REASON DISPERSION
INDICES WILL BE LOWER THAN EXPECTED AND REMAIN BELOW 75 THROUGH
THE DAY AND CRITICAL DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT ARE NOT EXPECTED.

$$

FLZ007-009>011-013-026-210000-
/O.CON.KTAE.FW.W.0060.000000T0000Z-070421T0000Z/
/O.CON.KTAE.FW.A.0051.070421T1700Z-070421T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-LIBERTY-
135 PM EDT FRI APR 20 2007 /1235 PM CDT FRI APR 20 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO DEVELOP BY THIS AFTERNOON. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ012-014-015-210000-
/O.CON.KTAE.FW.W.0060.000000T0000Z-070421T0000Z/
BAY-GULF-FRANKLIN-
135 PM EDT FRI APR 20 2007 /1235 PM CDT FRI APR 20 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO DEVELOP BY THIS AFTERNOON. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$


14-MROCZKA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 19, 12:00 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 19, 12:00 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
100 PM EDT THU APR 19 2007

.SYNOPSIS...OUTSIDE OF THE SMOKE FROM THE SE GA FIRE WHICH IS
SKIRTING EASTERN PORTIONS OF THE CWA EARLY THIS AFTERNOON...SKIES
ARE SUNNY ACROSS THE ENTIRE AREA. TEMPS ARE RECOVERING NICELY INTO
THE 70S...ON THEIR WAY INTO THE LOWER 80S AWAY FROM THE COAST LATER
THIS AFTERNOON. OVER THE COASTAL WATERS...WINDS REMAIN GENERALLY
LIGHT OUT OF THE N...WITH A LIGHT SEA BREEZE EXPECTED TO DEVELOP
NEAR THE COAST VERY SOON.

&&

.SHORT TERM...VERY STRAIGHTFORWARD AND DRY FORECAST OVER THE NEXT
FEW DAYS...WHICH IS CERTAINLY NOT GOOD NEWS FOR THE ONGOING WILD
FIRES ACROSS SE GA AND SE FL. ON THE OTHER HAND...IT SHOULD BE IDEAL
WEATHER FOR BEACH GOERS AS WELL AS OTHERS ENJOYING OUTSIDE
ACTIVITIES FOR THE NEXT COUPLE OF DAYS...AS HIGH TEMPS SHOULD TOP
OUT NEAR THE 80 DEGREE MARK...WITH LOWS DIPPING INTO THE UPPER 40S
TO LOWER 50S...WHICH WILL BE VERY CLOSE TO CLIMATOLOGICAL VALUES FOR
THIS TIME OF YEAR. THE TWO MAIN FEATURES OF SYNOPTIC INFLUENCE
ACROSS OUR AREA WILL BE AN UPPER LEVEL LOW DIPPING SOUTHEASTWARD
FROM THE OHIO VALLEY TO OFF THE FL EAST COAST IN 24 TO 36 HRS...WITH
UPPER LEVEL RIDGING BUILDING IN OVER THE AREA FROM THE WEST ON
SATURDAY. ONCE THE UPPER TROF EXITS OUR AREA AND THE UPPER RIDGE
BUILDS IN...INCREASING 500 MB HEIGHTS SHOULD ALLOW A WARMING TREND
TO BEGIN BY LATE IN THE WEEKEND AND EARLY NEXT WEEK...ESPECIALLY
ONCE THE COOLER SFC RIDGE MOVES OFF THE COAST OF THE CAROLINAS.

&&

.LONG TERM...WILL ALSO HAVE A MAINLY DRY LONG TERM PORTION OF THE
FORECAST THIS CYCLE. UPPER RIDGING WILL BUILD OVER THE EASTERN CONUS
THROUGH THE REMAINDER OF THE WEEKEND AND GRADUALLY SHIFT OFF THE
EAST COAST BY TUESDAY. SURFACE RIDGE WILL MOVE INTO THE WEST
ATLANTIC BY MONDAY CREATING ONSHORE FLOW ACROSS THE REGION ONCE
AGAIN. RAIN CHANCES ARE EXPECTED TO REMAIN LOW...LESS THAN 10
PERCENT THROUGH WEDNESDAY DESPITE THIS ONSHORE FLOW. BY THURSDAY AN
APPROACHING STORM SYSTEM WILL NECESSITATE POPS IN THE FORECAST...BUT
ONLY 20 PERCENT AS MODEL TRENDS HAVE BEEN SLOWER AND SLIGHTLY WEAKER
WITH THIS SYSTEM IN THE PAST 24 HOURS. TEMPERATURES WILL LARGELY BE
A DEGREE OR TWO ABOVE CLIMO AND WILL STAY CLOSE TO THE MEX GUIDANCE
THROUGHOUT THE PERIOD.

&&

.MARINE...AS THE UPPER LEVEL TROF WORKS ITS WAY DOWN THE EAST COAST
AND DRAGS A DRY COLD FRONT THROUGH OUR REGION...THE PRESSURE
GRADIENT MAY TIGHTEN ENOUGH TO BRIEFLY INCREASE WINDS AND SEAS ON
FRIDAY INTO SATURDAY...BEFORE THE SUBSEQUENT SFC RIDGE BUILDS IN
FROM THE N AND WEAKENS THE GRADIENT.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS THE FORECAST AREA
INTO THIS EVENING. ONCE AGAIN ONLY CONCERN WILL BE THE PLUME OF
SMOKE FROM WILDFIRES IN SOUTHEAST GEORGIA WHICH HAS BEEN DRIFTING
INTO PORTIONS OF SOUTH-CENTRAL GA/FL BIG BEND INTO THE EARLY
AFTERNOON. WINDS HAVE BEEN COMING AROUND TO A MORE N/NW DIRECTION
AND THIS IS HELPING TO KEEP PUSH MUCH OF THE SMOKE EAST OF OUR
REGION. WILL STILL CONTINUE MENTION OF SMOKE IN EASTERN PORTION OF
TWEB ROUTE 112. AS LOW PRESSURE DROPS SOUTHEAST OFF THE GA COAST
TONIGHT MAY SEE SOME PATCHY BKN MVFR CONDITIONS FROM KABY TO KVLD
HOWEVER THINK MUCH OF THIS WILL REMAIN EAST OF REGION. WINDS WILL
COME BACK AROUND TO THE NORTHEAST LATE TONIGHT AND EARLY FRIDAY
MORNING WITH THE PASSAGE OF A COLD FRONT. THE CONCERN AT THIS TIME
IS THAT THIS FLOW WILL BRING SMOKE BACK INTO EASTERN PORTIONS OF THE
REGION INCLUDING KVLD AND POSSIBLY EVEN KTLH DURING THE MORNING
HOURS.

&&

.FIRE WEATHER...THE FAIRLY DRY WX OVER THE NEXT COUPLE OF DAYS
SHOULD ALLOW THE EASIER 35% CRITERIA TO CONTINUE TO BE REACHED
ACROSS MUCH OF N FL...BUT THE MORE DIFFICULT 25% BARRIER OVER SE AL
AND SW GA MAY REQUIRE THE WARMING TREND TO TAKE PLACE LATE IN THE
WEEKEND OR EARLY NEXT WEEK BEFORE RED FLAG CONDITIONS BECOME A
POSSIBILITY IN THESE AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  49  78  52  79  51 /   0   0   0   0   0
PANAMA CITY  54  77  55  77  55 /   0   0   0   0   0
DOTHAN       49  77  52  77  51 /   0   0   0   0   0
ALBANY       49  76  50  77  48 /   0   0   0   0   0
VALDOSTA     51  78  52  78  50 /  05   0   0   0   0
CROSS CITY   52  80  52  79  51 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING THIS AFTN ALL ZONES.
     RED FLAG WARNING FRI AFTN ALL ZONES.
     FIRE WX WATCH SAT AFTN INTERIOR ZONES.
GM...NONE.

&&

AVIATION/FIRE WEATHER...MROCZKA
PUBLIC/MARINE...GOULD
LONG TERM...GODSEY
Hazardous weather outlook, Apr 19, 4:48 AM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
548 AM EDT THU APR 19 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
201000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
548 AM EDT THU APR 19 2007 /448 AM CDT THU APR 19 2007/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTH CENTRAL AND
SOUTHWEST GEORGIA...THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
WARM AND DRY CONDITIONS ARE EXPECTED TO CONTINUE TODAY ACROSS THE
REGION WITH TEMPERATURES WARMING INTO THE LOW TO MID 80S. THE DRY
AIRMASS WILL COMBINE WITH THE WARM AFTERNOON TEMPERATURES TO
CREATE LOW RELATIVE HUMIDITY VALUES THAT WILL ENHANCE THE SPREAD
OF ANY WILDFIRES THAT MAY DEVELOP.

THERE IS ALSO A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE
PANHANDLE AND BIG BEND BEACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
HIGH PRESSURE IS EXPECTED TO BUILD OVER THE REGION ON FRIDAY AND
DOMINATE THE LOCAL WEATHER PATTERN INTO NEXT WEEK. A DRY AIRMASS
WILL REMAIN IN PLACE THROUGH SUNDAY ENHANCING THE SPREAD OF ANY
WILDFIRES THAT MAY DEVELOP IN THE AFTERNOON HOURS...ESPECIALLY IN
NORTH FLORIDA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 1:35 PM CDTFire Weather WatchTAECalhoun, Gadsden, Holmes, Jackson, Jefferson, Lafayette and 4 more39 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.